# SDR AALA201709259005

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 49,272 hours, 21,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Part number: D5211001000000
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LEFT ARMING DOOR MECHANISM NEEDS LOOKED AT. FOUND LEFT DOOR ARMING LEVER LOOSE RE-TORQUED LEVER OK FOR SERVICE.
